MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 4F X 13CM PED. DBL. LUMEN; INFUSION CATHETER

MEDICAL COMPONENTS, INC. 4F X 13CM PED. DBL. LUMEN; INFUSION CATHETER
Model Number MC2LP-313S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Catheter showing loss of integrity (crack/crack) in the structure.The damaged part of the device was inside the patient, causing edema and leakage of administered solutions.
 
Additional Manufacturer Narrative
No device was returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.The instructions for use (ifu) contains the following warnings and precautions: do not use sharp instruments near the extension tubing or catheter lumen.Care must be taken when using sharp objects or needles in close proximity to catheter lumen.Contact from sharp objects may cause catheter failure.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4F X 13CM PED. DBL. LUMEN
Common Device Name
INFUSION CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key16396718
Report Number2518902-2023-00012
Device Sequence Number20255335
Product Code LJS
UDI-Device Identifier00884908028331
UDI-Public00884908028331
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMC2LP-313S
Device Catalogue NumberMC2LP-313S
Device Lot NumberMMJB850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown